# SDR MWEA010155

- Difficulty date: February 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 69,554 hours, 59,556 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: 9918480501
- Condition: Lightning Strike
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE TO LEFT ELEVATOR OUTBOARD TRAILING EDGE.  MAINTENANCE FABRICATED AND INSTALLED ELEVATOR SKIN REPAIR.
